# SDR ZW0A0100503

- Difficulty date: April 17, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,292 hours, 28,713 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Rib
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON RT MLG DOOR, THE OTBD CORNER AT Y-948 HAD A CRACK IN THE RIB.  ACCOMP NDT STOP DRILL PER 51-00-03, PART 6.  STOP DRILLED CRACK PER SRM 51-02 FIG 2.  MADE REPAIR PER SRM 52-01, FIG 2.
